# SDR UALA2010120104417

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 45,317 hours, 18,271 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOP AT SEAT ROWS 23 AND 11.  REPAIRED WIRING IN SEAT HARNESS AT BOTH ROWS 11 AND 23.  EMERGENCY LIGHTS OPS CHECK OKAY.
